We prove a family of Hardy–Rellich inequalities with optimal constants and additional boundary terms. These inequalities are used to study the behavior of extremal solutions to biharmonic Gelfand-type equations under Steklov boundary conditions.

Hardy-Rellich inequalities with boundary remainder terms and applications / Berchio, Elvise; D., Cassani; F., Gazzola. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - STAMPA. - 131:(2010), pp. 427-458. [10.1007/s00229-009-0328-6]

Hardy-Rellich inequalities with boundary remainder terms and applications

BERCHIO, ELVISE;
2010

Abstract

We prove a family of Hardy–Rellich inequalities with optimal constants and additional boundary terms. These inequalities are used to study the behavior of extremal solutions to biharmonic Gelfand-type equations under Steklov boundary conditions.
File in questo prodotto:
File Dimensione Formato  
BCG UFFICIALE.pdf

non disponibili

Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 389.58 kB
Formato Adobe PDF
389.58 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2522501
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo